MathSciNet Relay Station
MathSciNet bibliographic data
MR1408370 11A51 (11B39 11Y11)
Arnault, F. The Rabin-Monier theorem for Lucas pseudoprimes. Math. Comp. 66 (1997), no. 218, 869–881.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement